MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-150
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual and functional inspection was performed on the returned device and the reported inflation and leak were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot and relabeled lot that would have contributed to this event.Based on review of the similar incidents, there is an indication of a lot specific issue.The investigation determined the reported leak appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that during a procedure of the chronic, totally occluded, left superficial femoral artery (sfa), the 5.0 x 15 mm armada 0.018 balloon dilatation catheter (bdc) was inserted and during inflation leaked at the hub and would not hold pressure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).If follow-up what type correction: on the initial, 30-day mdr, the pma/510k date was incorrectly entered as (b)(6) 2019.The correct pma/510k date on the initial, 30-day mdr should have been (b)(6) 2019.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8376078
Report Number2024168-2019-01540
Device Sequence Number2138706
Product Code LIT
UDI-Device Identifier08717648208225
UDI-Public08717648208225
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number1013468-150
Device Lot Number7050342
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight80